# SDR ASAA2013032194215

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 48,165 hours, 26,730 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 1036541
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE MISSING RUBBER BUMPER AND DOOR STRUCTURE GOUGED.  GOUGE IN DOOR HANDLE HOUSING IS OUT OF LIMITS REF AMM 52-31-15-801.  REMOVED INTERIOR AND EXTERIOR AFT PIT DOOR HANDLE IAW AMM 52-31-14.  REMOVED DOOR HANDLE HOUSING REF SRM 51-40-02. COMPLETED CARGO DOOR FLUSH HANDLE HSG REPLACED REF SRM 51-40-02.  REINSTALLED THE AFT CARGO DOOR HANDLE REF AMM 52-31-14-004-054, STEPS 12-24, DOOR AND HANDLE OPS CH GOOD.
